Proceedings of the Japan Academy, Series A, Mathematical Sciences

On $2p$-fold transitive permutation groups, II

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 1 (1980), 45-49.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517036

Digital Object Identifier
doi:10.3792/pjaa.56.45

Mathematical Reviews number (MathSciNet)
MR562869

Zentralblatt MATH identifier
0452.20002

Subjects
Primary: 20B20: Multiply transitive finite groups

Citation

Yoshizawa, Mitsuo. On $2p$-fold transitive permutation groups, II. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 1, 45--49. doi:10.3792/pjaa.56.45. https://projecteuclid.org/euclid.pja/1195517036


Export citation

References

  • [1] E. Bannai: On multiply transitive permutation groups. II. Osaka J. Math., 11, 413-416 (1974).
  • [2] E. Bannai: Ditto. IV. Ibid., 13, 123-129 (1976).
  • [3] M. Hall, Jr.: On a theorem of Jordan. Pacific J. Math., 4, 219-226 (1954).
  • [4] H. Nagao and T. Oyama: On multiply transitive groups. IV, VII, VIII, IX, X, and XI. Osaka J. Math., 2, 327-341 (1965); 5, 155-164 (1968) ; 6, 315- 319 (1969) ; 7, 41-56 (1970); 8, 99-130 (1971) ; and 10, 379-439 (1973).
  • [5] H. Wielandt: Finite Permutation Groups. Academic Press, New York and London (1964).
  • [6] M. Yoshizawa: On multiply transitive permutation groups. Osaka J. Math., 16, 775-795 (1979).
  • [7] M. Yoshizawa: On 2p-fold transitive permutation groups. Tokyo J. Math., 1, 263- 267 (1978).